MathSciNet Relay Station
MathSciNet bibliographic data
MR1778016 39B72 (47H99 47J05)
Rassias, Themistocles M. On the stability of functional equations and a problem of Ulam. Acta Appl. Math. 62 (2000), no. 1, 23–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement